

Creative and Therapeutic Arts Program Fall Season 2024 September 23 to December 13, 2024

A preliminary meeting will be held with each person to form the groups.

REGISTRATION: August 26, 2024 to September 6, 2024

Please complete the form on our website and email to Melissa Sokoloff. **Melissa Sokoloff**: (514) 345-8330 ext. 205 | <u>melissas@goldlearningcentre.com</u> <u>https://www.miriamfoundation.ca/en/innovation/creative-arts.html</u>

DESCRIPTION OF THE SERVICES OFFERED

Individual Art Therapy Sessions – Mélissa Sokoloff

Using visual arts such as painting, drawing or collage allows you to express yourself differently than with words. Art therapy is a way to channel your emotions, release tension, communicate, become familiar with different sensory experiences, or discover your creative potential and have fun!

Art therapy in individual sessions offers a professional and personalized service according to the objectives established with each client.

For children 6 years of age and older, adolescents and adults of all ages with mild to moderate neurodevelopmental disorders. The person must be autonomous for personal care (e.g. toilets); otherwise, he, she or they must be assisted by a personal companion.

Schedule and Fees:

- Individual sessions last 50 minutes on Mondays from 9:00 a.m. to 12:00 p.m. and Fridays from 1:00 p.m. to 4:00 p.m.
- The fee is \$720 and covers 12 sessions (\$60/session).

🔁 miriam[®]

Art Therapy Group – Mélissa Sokoloff

Through the activities proposed, participants will learn artistic techniques of printing, collage, sculpture and make collective creations. Participants are adults with an intermediate level of artistic creation or a level of functioning that allows them to express themselves about what they are experiencing verbally or non-verbally through art. Developing a sense of belonging and the pleasure of escaping through the imagination will be at the heart of the workshops. Art-therapeutic objectives will be established with each participant.

Schedule and Fees:

- 1.5 hours on Thursdays from 2:30 p.m. to 4:00 p.m.
- The fee is \$360 and covers 12 sessions.

For people with mild neurodevelopmental disorders.

Dance and Movement - Deborah Maia de Lima

A work of movement and adapted dance that provides stimuli for perception, motor coordination, rhythm, musicality and the body-music relationship. Somatics is also worked on based on a loop of activity used in the field of somatic education and dance. The body is in relationship with the environment and with oneself.

Schedule and Fees:

- For adults 15 years and older, the group activity lasts 1.5 hours on Mondays from 2:30 p.m. to 4:00 p.m. The rate is \$360 and covers 12 workshops.
- For children from 3 to 7 years old, the group activity is 45 minutes on Mondays from 4:35 pm to 5:20 pm. The fee is \$180 and covers 12 workshops.

Intended for people with mild to moderate neurodevelopmental disorders. Please note that we do not have the facilities to do a diaper change.

🔁 miriam[®]

Group Music Therapy for Adults and Teens (Ages 13+) - Asa Kando

Through creative explorations with musical instruments, voice, and movement, participants will regulate their nervous system and decrease feelings of stress and anxiety, express their authentic self, enhance their feelings of being heard and validated, strengthen their agency, and experience constructive group interactions.

Schedule and Fees:

- 1.5 hours on Wednesdays from 5:30 p.m. to 7:00 p.m.
- The fee is \$360 and covers 12 workshops.

Group Music Therapy for Kids (Ages 6-12) - Asa Kando

Through creative explorations with musical instruments, voice, and movement, participants will strengthen their motor-coordination, develop enhanced communication and language skills, practice supporting each other's cognitive, sensory, and motor differences, and enhance their interpersonal skills.

Schedule and Fees:

- 45 minutes on Wednesdays from 4:35 p.m. to 5:20 p.m.
- The fee is \$180 and covers 12 workshops.

Digital Art Skillshare (Ages 13+) - Momo Escobedo

The Digital Skillshare is centered around enhancing access to digital technologies as tools for creativity. Participants will be encouraged to follow their own interests and creative spark as they explore digital painting, graphic design, photography, and videography. Through digital creation, participants will strengthen their artistic voice, sense of self, and relationship to the group.

This workshop is open to all levels, but participants must have an existing interest in digital technologies.

Schedule and Fees:

- 1.5 hours on Tuesdays from 2:30 p.m. to 4:00 p.m.
- The fee is \$360 and covers 12 workshops.

M miriam[®]

Group Drama Therapy for Adults (Ages 18+) - Melodie Pellerin

Drama therapy is an active and experiential therapeutic approach, which allows clients to tell their story and express their feelings through verbal and/or non-verbal creative expression. Participants will engage in role play, movement expression, improvisation, storytelling, and experiment with masks and puppets with the intention to enhance mood, awareness of self and others, empathy, creativity, self-expression, and healthy relationships.

Schedule and Fees:

- 2 hours on Thursdays from 6:00 p.m. to 7:30 p.m.
- The fee is \$360 and covers 12 workshops.

Collaborative music making and songwriting All ages (6+) - Jon Shrier

Participants will learn the basics of music making with the guitar, the piano, the ukulele, percussions, and vocals. Music will be the foundation to build friendships as we collaboratively compose a song together throughout the semester. Learning to express yourself through music has been proven to lower anxiety, improve memory and focus, inspire cooperation, and most of all; a great way to motivate yourself and be happy.

Schedule and Fees:

- 1.5 hours on Tuesdays and Thursdays from 12:15 p.m. to 1:45 p.m.
- The fee is \$360 and covers 12 workshops.

Music for Kids (3-7 years old) - Robyn Goodman

The main objective of the music and circle time program is designed for children to gain skills in listening, taking turns, and being a part of a musical group. There will be a variety of children songs and dancing with guided instruction. An art activity will be included to make their own instruments. All types of learners are welcome in this fun, filled program.

Schedule and Fees:

- 45 minutes on Thursdays from 4:35 p.m. to 5:20 p.m.
- The fee is \$180 and covers 12 workshops.